# SDR SWIA202266128

- Difficulty date: June 25, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N253SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000620
- Aircraft time: 13,893 hours, 9,999 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP TRACK 2A O/B HAS WIDTH REDUCTION OF .040". OUT OF LIMITS OF SRM 57-52-03/AD01 TABLE 102. ASSET TC2-7634 DUE 12-14-22. "     (C-CHECK RO 7/13/2022)    REMOVED AND REPLACED	R/H I/B FLAP TRACK 2A O/B HAS WIDTH REDUCTION OF .040". OUT OF LIMITS OF SRM 57-52-03/AD01 TABLE 102. ASSET TC2-7634 DUE 12-14-22. " REF. EMB 175 AMM: 57-54-25. TQ: TC2-7219, CAL DUE:5-3-23
